# SDR SWIA20240808529

- Difficulty date: May 29, 2024
- Submitted: August 8, 2024
- Operation: Air carrier
- Aircraft: N719EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10099
- Aircraft time: 42,234 hours, 30,795 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Cleat
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BRACKET ( CLEAT ) AT APPROX. FS 295.00 AND STGR 20L IS CORRODED. CAMP 28305038.     (C-CHECK RO 8/4/2024)    REPLACED STRINGER CLEAT 20L AT FS295 REF CRJ700 SRM 51-42-06 -001-001-A01 AND  DRAWING SH670-31550 REV G . COMPLIED WITH SKY CARD 51-900-1002-SKY STRUCTURAL MAJOR REPAIR.SEE CONTINUATION CARD FOR DETAILS
